# SDR AALA200802361

- Difficulty date: September 14, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT OVERHEAD SEAT 11D MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT OVERHEAD SEAT 11D.  SYSTEM GROUND CHECKED NORMAL OPS.
